# SDR IPXA2014080683868

- Difficulty date: July 17, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 79,071 hours, 13,201 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA71021
- Condition: Corroded
- Location: Bs 1710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LONGERON 52 SPLICE FITTING CORRODED AT BS 1710.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE FITTING IAW SRM 51-31-01, DWG AFA7102 AND DWG NFA6774.
